# SDR QXEA200301531

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,681 hours, 20,986 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON HAS A SMALL .25 INCH CRACK IN OUTBOARD TAB HINGE CUTOUT.  REPAIRED IAW DHC-8 SRM 57-60-71 AND HORIZON AIR EA 2-57-244.
